# SDR CA000222017

- Difficulty date: February 4, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Aircraft time: 54,016 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Part number: 113T169942
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG FAIRING MISSING. A/C FLOWN UNDER MEL AND FAIRING REPLACED.
